| Model Number |
02.18.EIF6.08.LM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery after 22 days from the primary surgery due to signs of infection, and the pathogen is unknown.The surgeon performed a washout and revised the insert to the same size insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 may 2026 lot 2241337a: (b)(4) items manufactured and released on 16 june 2023.Expiration date: 20 december 2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.